# SDR SIMA20121015020

- Difficulty date: October 15, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 24,352 hours, 21,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 CRACKED BELOW STRINGER 15R.  REPAIRED CRACKED FRAME 23 BELOW STRINGER 15R IAW AEA EO EM-53MR-1808.
